MathSciNet Relay Station
MathSciNet bibliographic data
MR2550148 35R60 (35K10 37L40 60H10 60J65)
Kunze, Markus; Lorenzi, Luca; Lunardi, Alessandra Nonautonomous Kolmogorov parabolic equations with unbounded coefficients. Trans. Amer. Math. Soc. 362 (2010), no. 1, 169–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement